A paper on Jacobian-free deformation authored by S. Kira (ME, March 2022) was published in the Journal of the Society for Art Science.

Shunsuke Kira, Masanori Nakayama, Issei Fujishiro: “Jacobian-free deformation of genus-0 surfaces,” Journal of the Society for Art Science, Vol. 21, No. 3, pp. 146-156, September 30, 2022.

A pdf copy of the paper is available from here.

1 Comment

kedokteran surabaya · Wednesday December 27th, 2023 at 03:31 PM

wow, very interesting article , i belife this web become top

Comments are closed.